# SDR HALA2023060900122

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 13,856 hours, 3,059 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,215 hours, 4,703 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 70418A010101
- Part serial: 7041800821
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - UNABLE TO ACCESS BMC 2. KEEPS KICKING OUT OF SYSTEM. REMOVED AND REPLACED BMC 2 PER AMM 36-11-34-400-001-A. OPS CHK GOOD. OK FOR SVC.
